# SDR ASAA2015062612242

- Difficulty date: June 26, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 27,276 hours, 8,453 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fault Message
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMED T/C 78273000, FOUND NR 1 ENGINE ECONOMIC FAULT 77-20861, BOTTOM LT EGT SIGNAL OUT OF RANGE.  ACFT GROUNDED.
